TITLE

On Conditioning of Constraints Arising from Variationally Consistent Discretization of Contact Problems and Duality Based Solvers

AUTHOR(S)
Vlach, Oldřich; Dostál, Zdeněk; Kozubek, Tomáš
PUB. DATE
April 2015
SOURCE
Computational Methods in Applied Mathematics;Apr2015, Vol. 15 Issue 2, p221
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
101893585

 

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics